# SDR SWAA2020121028804

- Difficulty date: November 6, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB NR 4 HAS A CRACK.  REPAIRED LEFT HORIZONTAL STABILIZER MACHINED INSPAR RIB NR 4 STIFFENER NR 3, PER REF B737-700 SRM 55-10-09-2R-4 REPAIR 4.
